# SDR SWAA2015112446418

- Difficulty date: October 13, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 30,922 hours, 15,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 344, STRINGER 2R.  R & R STRINGER IAW DWG & SRM.
